Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have canker sores, recurring, on Depo provera. Shot causing sores?

Hello. For the past two, almost three, months I have been getting cankers sores (always in a different place). For the most part I only get, at most, two at a time. They will heal in about 2 weeks or less, I ll have a couple days peace, and then I start to get more again. They definitely look and act like canker sores. I am on the Depo-provera shot (I went on it June 29th). I haven had canker sores like this before! I m 26 with a pretty good medical history. My stress levels have been better, if not normal. As far as I know it s not a food allergy , nor have I introduced anything new into my diet . Could the shot be causing the canker sores? Could there be something else causing it? Thanks!
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Thanks for writing to hcm forum.

Depo-provera shots can lead into depression/anxiety and thereby can cause canker sores .

I would advice you to take steroids consulting with a physician.

Maintain oral hygiene well.

Take vitamin becosules,iron supplements.

Balanced diet and fluids has to be ingested.

Please do consult with your physician and get the depo-provera replaced by other methods/devices.

Hope this helps.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor